MathSciNet Relay Station
MathSciNet bibliographic data
MR2260909 (2007i:34101) 34K12 (34K20 92D25)
Chen, Fengde Some new results on the permanence and extinction of nonautonomous Gilpin-Ayala type competition model with delays. Nonlinear Anal. Real World Appl. 7 (2006), no. 5, 1205–1222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement